News Release 

Cutaneous reactions after mRNA COVID-19 vaccines

JAMA Dermatology

Research News

What The Study Did: Hospital employees were surveyed about symptoms such as a rash, itching, hives or swelling around the face after receiving a messenger RNA COVID-19 vaccine.

Authors: Lacey B. Robinson, M.D., M.P.H., of Massachusetts General Hospital in Boston, is the corresponding author.

To access the embargoed study: Visit our For The Media website at this link https://media.jamanetwork.com/

(doi:10.1001/jamadermatol.2021.2114)

Editor's Note: The article includes conflicts of interest and funding/support disclosures. Please see the article for additional information, including other authors, author contributions and affiliations, conflict of interest and financial disclosures, and funding and support.

###

Media advisory: The full study is linked to this news release.

Embed this link to provide your readers free access to the full-text article This link will be live at the embargo time https://jamanetwork.com/journals/jamadermatology/fullarticle/10.1001/jamadermatol.2021.2114?guestAccessKey=ea1485ec-d460-4406-acd1-22da27439616&utm_source=For_The_Media&utm_medium=referral&utm_campaign=ftm_links&utm_content=tfl&utm_term=062321

Disclaimer: AAAS and EurekAlert! are not responsible for the accuracy of news releases posted to EurekAlert! by contributing institutions or for the use of any information through the EurekAlert system.